MathSciNet Relay Station
MathSciNet bibliographic data
MR2843785 65M70 (35B10 35Q53 35Q55)
Bai, Dongmei; Wang, Jianli The time-splitting Fourier spectral method for the coupled Schrödinger-Boussinesq equations. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 3, 1201–1210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement